Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 125, NWS State College, PA

May 29, 2011McKean County, Warren County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 29, 2011, 9:21 PM EDT for McKean County, Warren County, Pennsylvania. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2011, 9:21 PM EDT (01:21 UTC)
Expired
May 29, 2011, 10:28 PM EDT
In force
67 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties McKean County, PA, Warren County, PA

The radar

The State College radar (KCCX), 103 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 6:17 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 1.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2011-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1339 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2011-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1339 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
834 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

807 
WUUS51 KCTP 300121
SVRCTP
PAC083-123-300245-
/O.NEW.KCTP.SV.W.0125.110530T0121Z-110530T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
921 PM EDT SUN MAY 29 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  WARREN COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 1045 PM EDT

* AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  PANAMA TO CRANBERRY...MOVING EAST AT 40 MPH. THESE STORMS ARE      
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  GRAND VALLEY AROUND 925 PM EDT...
  GARLAND AND ENTERPRISE AROUND 930 PM EDT...
  YOUNGSVILLE AROUND 940 PM EDT...
  WARREN AND RUSSELL AROUND 950 PM EDT...
  SCANDIA AROUND 955 PM EDT...
  KINZUA DAM AROUND 1000 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT MONDAY
MORNING FOR NORTH CENTRAL PENNSYLVANIA.

&&

LAT...LON 4201 7822 4165 7821 4162 7823 4162 7842
      4160 7842 4160 7848 4163 7849 4162 7960
      4199 7961
TIME...MOT...LOC 0121Z 275DEG 36KT 4216 7938 4131 7987

$$

FORECASTER:
2 follow-up statements
561 
WWUS51 KCTP 300201
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1001 PM EDT SUN MAY 29 2011

PAC123-300211-
/O.CAN.KCTP.SV.W.0125.000000T0000Z-110530T0245Z/
WARREN PA-
1001 PM EDT SUN MAY 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR WARREN COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT MONDAY
MORNING FOR NORTH CENTRAL PENNSYLVANIA.

LAT...LON 4200 7822 4165 7821 4162 7823 4162 7842
      4160 7842 4160 7848 4163 7849 4163 7895
      4174 7896 4183 7894 4184 7891 4187 7892
      4200 7889
TIME...MOT...LOC 0201Z 275DEG 36KT 4214 7842 4153 7872

$$

PAC083-300245-
/O.CON.KCTP.SV.W.0125.000000T0000Z-110530T0245Z/
MCKEAN PA-
1001 PM EDT SUN MAY 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR MCKEAN COUNTY...

AT 956 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A WEAKENING LINE OF THUNDERSTORMS...STILL CAPABLE OF 
PRODUCING ISOLATED DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST 
OF ELDRED TO 9 MILES SOUTH OF KANE...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
SMETHPORT AND ELDRED AROUND 1010 PM EDT...
CROSBY AROUND 1020 PM EDT...
PORT ALLEGANY AND NORWICH AROUND 1025 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT MONDAY
MORNING FOR NORTH CENTRAL PENNSYLVANIA.

&&

LAT...LON 4200 7822 4165 7821 4162 7823 4162 7842
      4160 7842 4160 7848 4163 7849 4163 7895
      4174 7896 4183 7894 4184 7891 4187 7892
      4200 7889
TIME...MOT...LOC 0201Z 275DEG 36KT 4214 7842 4153 7872

$$

FORECASTER:
735 
WWUS51 KCTP 300228
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1028 PM EDT SUN MAY 29 2011

PAC083-300237-
/O.CAN.KCTP.SV.W.0125.000000T0000Z-110530T0245Z/
MCKEAN PA-
1028 PM EDT SUN MAY 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR MCKEAN COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED 
AND MOVED OUT OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM 
WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT MONDAY
MORNING FOR NORTH CENTRAL PENNSYLVANIA.

LAT...LON 4200 7822 4165 7821 4162 7823 4162 7842
      4160 7842 4160 7848 4163 7849 4163 7895
      4174 7896 4183 7894 4184 7891 4187 7892
      4200 7889
TIME...MOT...LOC 0227Z 275DEG 36KT 4211 7807 4151 7838

$$

FORECASTER:

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 9:18 PM EDT, 3 minutes earlier.

Area forecast discussion, May 29, 9:18 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
918 PM EDT SUN MAY 29 2011

.SYNOPSIS...
A STRONG UPPER LEVEL RIDGE CENTERED ALONG THE APPALACHIAN SPINE
WILL BRING ABOVE NORMAL TEMPERATURES TO THE REGION FOR THE
REMAINDER OF THE MEMORIAL DAY WEEKEND INTO EARLY NEXT WEEK. A COLD
FRONT WILL BRING A RETURN TO SEASONABLE TEMPERATURES FOR LATER IN
THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
EXPANDED SPC SVR WATCH #397 SOUTHWARD AND IN TIME THROUGH 100 AM
EDT TO COVER AS FAR SOUTH AS CLEARFIELD COUNTY AS IMPRESSIVE
DESCENDING VELOCITIES UP TO 80 KTS AT 10K FEET AS PER KPBZ AND
KCCX RADARS IN BROKEN LINE OF STORMS PUSHING THROUGH NORTHWEST PA.
NEAR TERM MESOSCALE MODELS HAVE TENDED SOUTHWARD WITH THIS FEATURE
BEFORE DISSIPATING IT OVER THE NORTH CENTRAL MOUNTAINS LATE THIS
EVENING OR EARLY MONDAY MORNING. THUS...GENERAL WEAKENING
CONVECTIVE TREND IS EXPECTED INTO THE N-CNTRL MTNS AFT 06Z WITH A
FEW LINGERING SHOWERS POSSIBLE OVR THE NE SXNS OF THE CWA AS THE
SYS DECAYS DURING THE PRE-DAWN HOURS MONDAY.

OVERNIGHT LOWS WILL BE WARM AND MUGGY AND WILL LKLY NOT GET MUCH
BELOW 70F IN THE LOWER SUSQ VLY METRO AREAS. THE HIGH DEWPOINTS
AND NEARLY CALM SFC WINDS SUGGEST FOG/HAZE FORMATION TWD
DAYBREAK..BUT THIS COULD BE MITIGATED BY MID-HIGH CLOUDS ASSOC
WITH DISSIPATING CONVECTIVE SYS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
MEMORIAL DAY LOOKS TO START THE TRADITIONAL SUMMER OFF WITH SOME
HAZY-HOT AND HUMID WEATHER. HIGHS WILL BE WELL INTO THE 80S TO
LOWER 90S OVER MOST OF THE REGION...WITH 65-70F DEWPOINTS MAKING
IT FEEL EVEN WARMER. WHILE HEAT ADVISORIES ARE NOT ANTICIPATED AT
THIS POINT...APPARENT TEMPS/HEAT INDEX VALUES WILL BE WELL INTO
THE 90S ACRS THE SRN HALF OF THE CWA AND MAY APPROACH 100F IN THE
SUSQ VLY DURG THE AFTERNOON. HWO NOTES HEAT RELATED PRECAUTIONS
SHOULD BE TAKEN TO MITIGATE THE EFFECT OF THE OPPRESSIVE HEAT AND
HUMIDITY.

WARM MID-LVL/700MB TEMPS OF +10C ARE USUALLY A GOOD PROXY FOR A
CAPPING INVERSION...WHICH SHOULD ULTIMATELY KEEP A LID ON ANY
POTENTIAL CONVECTION. HOWEVER THE EXCEPTION COULD BE ON THE EDGE
OF THE CAP ACRS THE FAR NE ZONES /NE OF IPT/ AS A VORT LOBE
ROTATES SEWD DOWN THE FRONT-SIDE OF THE RIDGE. MEAN POP BLEND
RESULTED IN SOME SCHC/S FOR THE AFTN BUT OVERALL EXPECT A DRY AND
UNSEASONABLY WARM MEMORIAL DAY. HIGH TEMPERATURES COULD APPROACH
CLIMATE RECORDS FOR HARRISBURG AND WILLIAMSPORT /SEE CLIMATE
SECTION BELOW/.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
TUESDAY WILL BE ANOTHER SCORCHER WITH HIGHS RANGING FROM NEAR 90
TO THE MID 90S AS LARGE RIDGE REMAINS IN PLACE WITH 850MB TEMPS
AROUND 20C. MID LEVEL TEMPS REMAIN WARM AS WELL WHICH WILL KEEP
CAP IN PLACE AND BRING VIRTUALLY NO CHANCE OF RAIN.

UPPER RIDGE FLATTENS BY MID WEEK AS SHORTWAVE RIPPLES ACROSS SRN
CANADA...NUDGING A WEAK COLD FRONT THROUGH ON WEDNESDAY ALONG WITH
SCATTERED TSTORMS. WED TEMPS WILL STILL BE QUITE WARM...WITH THE
TREND FOR LATE WEEK BACK TOWARD SEASONAL NORMALS. THIS WILL ALSO
BRING RELIEF FROM THE HUMIDITY FOR LATE WEEK.

RIDGE RE-ESTABLISHES ITSELF HEADING INTO THE WEEKEND...WITH A WEAK
WARM FRONT EDGING NORTHWARD AS WEAK SHORTWAVE SLIDES THROUGH THE
UPPER FLOW...BRINGING LOW CHANCE FOR A TSTORM FRI INTO SAT. TEMPS
WARM BACK UP SEVERAL DEGREES...BUT IT WILL NOT GET AS HOT AS MON-
TUE AS 850MB TEMPS...THOUGH WARMER AGAIN...REMAIN A FEW DEGREES
COOLER THAN MEMORIAL DAY.

&&

.AVIATION /01Z MONDAY THROUGH FRIDAY/...
THE MAIN AVN WX CONCERN IS WITH THE SEVERE MCS CURRENTLY MOVG
ACRS LAKE ERIE. MDL DATA SUGGESTS THIS CONVECTIVE SYSTEM HAS THE
POTENTIAL TO MAINTAIN INTENSITY AND MOVE ACRS NRN PA THIS EVE.
SPEED OF THIS SYSTEM SUGGESTS IT COULD BE EAST OF THE ENTIRE
REGION BY ARND MIDNIGHT. ADDNL TSTMS HAVE ALSO DEVELOPED AHEAD OF MCS
ON THE SRN FRINGES OF LAKE ERIE IN NRN OH AND NW PA. WILL MENTION
A PERIOD OF REDUCED GUSTY WINDS AND VSBYS/CIGS BTWN 02Z-03Z AT
BFD...BUT A MORE AGGRESSIVE TAF MAY BE NEEDED IF APPROACHING LINE
OF TSTMS HOLDS TOGETHER DURING THE NEXT HOUR OR SO. UNV AND IPT
COULD ALSO POTENTIALLY BE AFFECTED BY LINE OF TSTMS IN THE 03Z-04Z
TIMEFRAME.

IN WAKE OF MCS...HIGH LOW LVL MSTR/DEWPTS...M/CLR SKIES AND NEARLY CALM
SFC WNDS SHOULD RESULT IN MVFR BR/HZ RESTRICTIONS OVR PARTS OF
THE AREA LATE TONIGHT.

VERY WARM MID LVL TEMPERATURES SHOULD PROVIDE A CAPPING INVERSION
AND MAINTAIN DRY WX IN PA THRU TUE. ASIDE FROM SOME MRNG
FOG...PREVAILING CONDS SHOULD BE VFR. A COLD FRONT WILL MOVE
THROUGH THE AREA AROUND MID-WEEK ACCOMPANIED BY SHOWERS AND TSTMS
AND LCL RESTRICTIONS.

OUTLOOK...
TUE...NO SIG WX EXPECTED.
WED...TSRA POSSIBLE.
THU...NO SIG WX EXPECTED.
FRI...TSRA POSSIBLE.

&&

.CLIMATE...
HIGH TEMPERATURES ON MONDAY AND TUESDAY /MAY 30-31/ ARE FORECAST
TO APPROACH RECORD LEVELS AT OUR OFFICIAL CLIMATE SITES MDT/IPT.
THE RECORD HIGHS FOR THESE DATES AT MDT ARE 95 (1895) AND 97
(1939)...AND 96 (1895) AND 93 (1939) AT IPT RESPECTIVELY.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...DEVOIR/STEINBUGL
SHORT TERM...LA CORTE/RXR/STEINBUGL
LONG TERM...RXR
AVIATION...FITZGERALD
CLIMATE...
Hazardous weather outlook, May 29, 6:25 PM EDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
625 PM EDT SUN MAY 29 2011

PAZ019-024>028-033>036-045-046-049>053-056>059-063>066-302230-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
625 PM EDT SUN MAY 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDEX VALUES WILL CLIMB INTO THE LOW TO MID 90S BOTH MONDAY
AND TUESDAY AFTERNOON...APPROACHING 100 DEGREES IN THE LOWER
SUSQUEHANNA VALLEY. HEAT ADVISORIES ARE NOT PLANNED AT THIS TIME
BUT PRECAUTIONS SHOULD BE TAKEN TO MITIGATE THE EFFECTS OF THE
OPPRESSIVE HEAT AND HUMIDITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ006-011-012-017-018-037-041-042-302230-
POTTER-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-TIOGA-
NORTHERN LYCOMING-SULLIVAN-
625 PM EDT SUN MAY 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM LATE THIS
AFTERNOON THROUGH MIDNIGHT. A THUNDERSTORM COMPLEX MOVING THROUGH
THE MIDWEST IS FORECAST TO EVOLVE EASTWARD ACROSS LAKE ERIE AND
LIKELY IMPACT THE NORTHERN TIER OF PENNSYLVANIA BY LATE THIS
EVENING. THE MAIN SEVERE WEATHER THREAT WOULD BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDEX VALUES WILL CLIMB INTO THE UPPER 80S AND LOW 90S BOTH
MONDAY AND TUESDAY AFTERNOON. HEAT ADVISORIES ARE NOT PLANNED AT
THIS TIME BUT PRECAUTIONS SHOULD BE TAKEN TO MITIGATE THE EFFECTS
OF THE OPPRESSIVE HEAT AND HUMIDITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-005-010-302230-
WARREN-MCKEAN-ELK-
625 PM EDT SUN MAY 29 2011

...SEVERE THUNDERSTORM WATCH 397 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM LATE THIS
AFTERNOON THROUGH MIDNIGHT. A THUNDERSTORM COMPLEX MOVING THROUGH
THE MIDWEST IS FORECAST TO EVOLVE EASTWARD ACROSS LAKE ERIE AND
LIKELY IMPACT THE NORTHERN TIER OF PENNSYLVANIA BY LATE THIS
EVENING. THE MAIN SEVERE WEATHER THREAT WOULD BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDEX VALUES WILL CLIMB INTO THE UPPER 80S AND LOW 90S BOTH
MONDAY AND TUESDAY AFTERNOON. HEAT ADVISORIES ARE NOT PLANNED AT
THIS TIME BUT PRECAUTIONS SHOULD BE TAKEN TO MITIGATE THE EFFECTS
OF THE OPPRESSIVE HEAT AND HUMIDITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:19 PM EDTSevere Thunderstorm WarningCTPWarren56 min
May 29, 11:02 PM EDTSpecial Weather StatementCTPTioga28 min
May 29, 11:36 PM EDTSpecial Weather StatementCTPTioga9 min
May 30, 12:32 AM EDTSpecial Weather StatementCTPMcKean43 min
May 30, 1:02 AM EDTSpecial Weather StatementCTPPotter43 min
May 30, 1:13 AM EDTSevere Thunderstorm WarningCTPPotter47 min
May 30, 1:52 AM EDTSpecial Weather StatementCTPTioga53 min
May 30, 2:08 AM EDTSpecial Weather StatementCTPClinton37 min
May 30, 2:43 AM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan, Tioga62 min
May 30, 3:29 AM EDTSpecial Weather StatementCTPColumbia, Montour61 min
May 30, 4:38 AM EDTSpecial Weather StatementCTPSchuylkill67 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.